I've just taken my second dose of methotrexate tablets. Most of the time I have terrible chills (which I had with both Aza and 6-MP) and nausea, is it possible that these symptons go away after a while ?
We want to help you , you need to be more specific please.
Which AZA are you referring to?
Azasite (azithromycin ophthalmic)
Also 6MP is it 6-Mercaptopurine?
Please clarify so we can help you.
- Methotrexate Information for Consumers
- Methotrexate Information for Healthcare Professionals (includes dosage details)
- Side Effects of Methotrexate (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 22 Jul 2010 • 1 answer
ALL thyroid meds give me bad side effects - nausea, flu-like symptoms, fatigue, weakness, loss of a?
Updated 4 Feb 2012 • 1 answer
Updated 8 Jun 2014 • 4 answers
Humira - Taking humirs for crohns, experiencing bad nausea in morning, bringing up frothy substance?
Updated 24 Feb 2015 • 1 answer
Updated 29 Mar 2017 • 1 answer